Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Taken ciplactin for few says and stopped. Discoloration of skin. Suggestion?

hi doctor samuel i would worried i hav taken this ciplactin decad only for 25 days theni stop taking these tablets. and before taking the ciplactin my colour was v.v fair but now my colour is weatish.so, i kindly request i to suggest me for a good tablet or any fruits which i have to remove this disease from my body and i wouldlike to be my colour should come back as soon as possible
thanking-you,
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Friend
Welcome to Health Care for your queries...

Discoloration of skin from v.v fair to wheatish is due to over usage of ciplactin.. This is not usually noticed by commom population as it cause yellow coloured urine first as side effect ..

there is nothing to worry .. Take plenty of fluids that will clear off excess drug in body . discontinue drug and inform physician you are allergic to Ciplactin .

Hope this information is helpful to you.
Take Care..
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor